# SDR SWIA200312685

- Difficulty date: December 8, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 21,171 hours, 18,338 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARN IN FLIGHT.  COMPLIED WITH QRH.  INSPECTED APU COMPARTMENT, NO EVIDENCE OF FIRE OR HEAT DAMAGE.  REMOVED AND REPLACED THE APU FIRE BOTTLE ASSY WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.  P/N: 897889, S/N OFF: 60810EL, P/N: 897776-01, S/N OFF: 01659.
